# SDR A6WA202011107408

- Difficulty date: November 9, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 36,505 hours, 35,167 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SEAT TRACK CORRODED AT LBL 9 FROM FS 409+128 TO FS 559+10.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED CORRODED CABIN FLOOR SEAT TRACK AT LBL 9 FROM FS 409+128 TO FS 559+10, IAW 601R-53-00-764.
